# SDR 2007UALA04297

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 51,840 hours, 19,002 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C PULLS RT DURING TAXI.  FOUND NLG DOES NOT CENTER.     NEW NLG STEERING METERING VALVE INSTALLED AND RIGGING ACCOMPLISHED BEFORE TEST RUN.
